Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Suggest treatment for diarrhea

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 2010
Answered : 1538 Questions
Question

Why would a doctor prescribe these 3 medications together for a person who has been having diarrhea for about 4 weeks now: tecta, alevian duo and Enterogermina? I'm concern about the tecta and alevian duo especially since there's limited information on the alevian duo. Thank you in advance.
Sat, 9 Jun 2018 in Digestion and Bowels
 
 
Answered by Dr. Klarida Papaqako 1 hour later
Brief Answer:
Safe medicines which do not interact with each other.

Detailed Answer:
Hello,

Thank you for using Healthcaremagic to post your health query.
I read carefully your question and I understand your concern.

Tecta is a very safe medicine used to reduce the level of the acid in the stomach. It is a proton pump inhibitor.
Alevian duo is used to treat the symptom of diarrhea by reducing the intestinal transit, by reducing the spasms and by lowering the inflammation of the bowel if any.
Enterogermina is a probiotic. It is very helpful to stabilize the normal bacteria of the bowel. It doesn't cause any side effect.

The 3 medicines do not interact with each other.

Hope this is helpful.
Let me know if you need more clarifications.

Regards,     
Dr. Papaqako
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor